# SDR 2005FA0000375

- Difficulty date: October 15, 2004
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N9180P
- Make and model: Piper PA-24-260
- Aircraft serial: 244670
- Engine: Lyc TIO540*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 2072910
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE OF THE AIRCRAFT THE RUDDER WAS REMOVED.  NOTHING WAS FOUND ABNORMAL.  REMOVAL OF THE UPPER RUDDER HINGE (PN 2018300).  CRACKS WERE FOUND AT THE HINGE ATTACH POINT OF THE RUDDER SPAR (2072910). (K)
